# SDR SWAA2024012432227

- Difficulty date: December 14, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA HAS A CRACKED INTERCOSTAL AT BS 312 - 328; RBL 34; WL 208<[01] UPDATED MEASUREMENT TABLE;[02] UPDATED STEPS 1-3;[03] UPDATED STEPS 3;4;[04] STEPS 3;5 COMPLETE;[05] STEPS 3;5;6 AND 7 COMPLETE;[06] SRM DOES NOT HAVE REPAIR LIMITS FOR THIS INTERCOSTAL. OUT OF LIMITS AND REPLACED IAW SRM 51-10-02-0G-0 STEP 9 (C); SRM 51-40-02-0G-0; DWG 141A5400 SH26;[07] VERIFIED CORRECTIVE ACTION ITEM 6.
